MathSciNet Relay Station
MathSciNet bibliographic data
MR1662325 37J45 (37C29 70H05 70K44 70K55)
Bolotin, S. V.; Rabinowitz, P. H. A variational construction of chaotic trajectories for a Hamiltonian system on a torus. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (1998), no. 3, 541–570.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement